Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 1, NWS Albuquerque, NM

May 30, 20216 counties in New Mexico

NWS Albuquerque, NM issued this flash flood watch at May 30, 2021, 3:29 AM MDT for 6 counties in New Mexico. It took effect at May 30, 2021, 12:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 30, 2021, 3:29 AM MDT (09:29 UTC)
In effect from
May 30, 2021, 12:00 PM MDT
Expired
May 30, 2021, 10:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 164 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4868 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

383 
WGUS65 KABQ 300929
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
329 AM MDT Sun May 30 2021

NMZ214-215-301800-
/O.NEW.KABQ.FF.A.0001.210530T1800Z-210531T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
329 AM MDT Sun May 30 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS 
EVENING...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for a portion of north central New Mexico, 
  including the following areas, East Slopes Sangre de Cristo 
  Mountains and Southern Sangre de Cristo Mountains.

* From Noon MDT today through this evening.

* Wildfire burn scars in the Sangre de Cristo mountains will be 
  especially susceptible to flash flooding today as a moist unstable 
  atmosphere is expected to bring numerous showers and thunderstorms 
  over the area. This includes the Ute Park, Sardinas Canyon, and 
  Luna burn scars. Just one half to three quarters of an inch of 
  rainfall can pose substantial impacts to these burn scars, as most 
  of the rainfall will quickly turn to runoff with the potential for 
  flash flooding and abrupt debris flows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. Drainage areas near wildfire burn scars 
can become unstable and unsafe.

&&

$$

Shoemake
2 follow-up statements
724 
WGUS65 KABQ 301746
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
1146 AM MDT Sun May 30 2021

NMZ214-215-310400-
/O.CON.KABQ.FF.A.0001.210530T1800Z-210531T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
1146 AM MDT Sun May 30 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS 
EVENING...

The Flash Flood Watch continues for

* A portion of north central New Mexico, including the following 
  areas, East Slopes Sangre de Cristo Mountains and Southern Sangre 
  de Cristo Mountains.

* Until 10 PM MDT this evening.

* Wildfire burn scars in the Sangre de Cristo mountains will be 
  especially susceptible to flash flooding today as a moist unstable 
  atmosphere is expected to bring numerous showers and thunderstorms 
  over the area. This includes the Ute Park, Sardinas Canyon, and 
  Luna burn scars. Just one half to three quarters of an inch of 
  rainfall can pose substantial impacts to these burn scars, as most 
  of the rainfall will quickly turn to runoff with the potential for 
  flash flooding and abrupt debris flows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. Drainage areas near wildfire burn scars 
can become unstable and unsafe.

&&

$$
941 
WGUS65 KABQ 310332
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
932 PM MDT Sun May 30 2021

NMZ214-215-310445-
/O.EXP.KABQ.FF.A.0001.000000T0000Z-210531T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
932 PM MDT Sun May 30 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING...

The Flash Flood Watch for a portion of north central New Mexico, 
including the East Slopes Sangre de Cristo Mountains and the 
Southern Sangre de Cristo Mountains, will expire at 10 PM MDT this 
evening.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at May 29, 11:59 PM MDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 29, 11:59 PM MDT, 3 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1159 PM MDT Sat May 29 2021

.AVIATION...
06Z TAF CYCLE
A cluster of strong to severe thunderstorm traversing Quay County
will gradually exit eastward into TX through 1 AM MDT. The gust front
from these cells may produce a period of strong north winds at KTCC
and potentially as far south as Clovis through 2 AM MDT. Trusted
mesoscale models show additional showers and thunderstorms developing
over the northeast quarter of NM through the late night hours, then
potentially lingering into Sunday morning along the TX border.
However, these storms should not be as strong as what traversed the
northeast this evening. With a low pressure system approaching NM
from the west and abundant moisture along and east of the central
mountain chain widespread showers and thunderstorms are forecast from
the central mountain chain eastward Sunday and Sunday night, with
scattered to isolated activity as far west as Dulce, Cuba, Mount
Taylor and Carrizozo. Some storms west of the central mountain chain
will produce little rain but a lot of dust with erratic wind gusts
up to 45 kt. Further east, some storms will likely turn severe with
strong winds, large hail and the potential for isolated tornadoes.

44

&&

.PREV DISCUSSION...312 PM MDT Sat May 29 2021...
.SYNOPSIS...
Unsettled weather pattern continues each day through next week with
strong to severe storms possible through Memorial Day. Storm chances
increase beyond eastern New Mexico and into the Rio Grande Valley
and western New Mexico on Memorial Day, where damaging winds, hail,
and locally heavy rainfall will be the primary threats. Chances for
showers and thunderstorms will taper off each day through next
weekend. Temperatures will be below average this weekend and through
the early part of next week before a warming trend begins.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Low clouds only made it as far west as the eastern NM/Texas border
early this morning, and retreated quickly as the morning progressed.
Storms developing on the high terrain of the central mountain chain
have taken longer to ramp up this afternoon compared to Friday, but
are still expected to track into the eastern plains where there is
potential for severe storms. The NAM12 continues to indicate a
boundary will slide into northeast NM late tonight/Sunday morning
then continue moving through eastern NM through Sunday night, with
potential for locally heavy rain along the boundary. West of the
central mountain chain, a weak upper low circulation centered over
southern NV and California has spread some high clouds over northern
NM. This feature will continue to sag over AZ and to the southwest
of NM, where models indicate it could stay for several days. Models
also indicate some low level moisture will progressively make it's
way west of the central mountain chain, allowing for the possibility
of some high based sprinkles and/or isolated short lived drier
storms with gusty erratic winds Sunday afternoon/evening over
northwest and west central NM. Based on the plume of smoke noted
from the Johnson fire over far southern Catron County this
afternoon, have mentioned some patchy smoke in that part of the
state for tonight.

LONG TERM...(MONDAY THROUGH SATURDAY)...
Upper level low pressure will skirt along the border of AZ and
Mexico Monday as substantial Gulf moisture is pulled into NM from TX.
Meanwhile a disturbance dips across the Southern Plains as the upper
level low pushes slowly east, weakening into an open wave in its
trek. Convection ongoing from the previous night will likely
dissipate by late morning, allowing for daytime heating to enhance
instability. Overall coverage of showers and thunderstorms will
increase, reaching into the RGV and western NM in the afternoon.
While not as impressive as the setup over the weekend, ample shear,
steep lapse rates, and moisture will set the stage for another round
of organized thunderstorms, some of which could become strong to
severe. Additionally, in the presence of the upper low, steering flow
will be weak, causing an increase to the threat of locally heavy
rainfall and potential flash flooding.

Models agree to transition the wave back into a closed low early
Tuesday night, though run-to-run consistency of this transition has
been lacking. What is consistent is the trend for the disturbance to
move slowly out of the area, it's presence being felt through the end
of the week. Residual moisture will help initiate another round of
afternoon thunderstorms, though expect the availability of this
moisture to taper each day. Temperatures will start the week below
normal areawide, trending warmer each day. Expect the west to trend
above average by Thursday while the rest of the CWA reaches near to
slightly below normal.

12

&&

.FIRE WEATHER...
Very warm and very dry conditions will persist along and west of the
Continental Divide through Sunday night with a considerable stretch
of single digit humidities during the daytime hours. Winds are not
expected to be strong enough for critical conditions however. Some
moisture is still expected to bleed westward assisted by a weak
upper trough to our west, possibly producing isolated dry convection
or sprinkles with gusty erratic winds between the Rio Grande Valley
and Continental Divide and into the Northwest Plateau/Chuska
Mountains Sunday afternoon/evening. Memorial Day may see more
moisture pushing westward toward the Arizona border, producing an
uptick in convection, although some cells will continue to be
drier with gusty winds.

From the central mountain chain eastward, moisture will be more
plentiful with wetting showers and storms, some of which will be
strong to severe during the afternoons and evenings through Memorial
Day at least. A boundary is forecast to sag slowly from north to
south through the eastern plains late tonight through Sunday night,
with potential for locally heavy rain.

Ventilation Sunday will be good to excellent west and east central,
but diminishes northeast. Areas of poor ventilation are forecast
from the central mountain chain eastward Memorial Day and Tuesday.

Winds aloft will weaken mid to late next week but there will be
enough moisture for daily rounds of showers and storms, focused over
the mountains and east. However, chances for wetting rain gradually
diminish from day to day.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

In the hours before

Special weather statement, May 29, 9:42 PM MDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
942 PM MDT Sat May 29 2021

NMZ230>232-234-300415-
Eastern San Miguel County-Harding County-Union County-Quay County-
942 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL...
SOUTHERN HARDING...NORTHEASTERN QUAY AND SOUTH CENTRAL UNION COUNTIES
UNTIL 1015 PM MDT...

At 941 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mosquero, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Roy, Mosquero, Bueyeros, Hayden, Solano and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.

LAT...LON 3562 10432 3595 10421 3603 10325 3549 10337
TIME...MOT...LOC 0341Z 277DEG 33KT 3574 10401

33
Special weather statement, May 29, 10:13 PM MDT, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1013 PM MDT Sat May 29 2021

NMZ230-231-234-300445-
Harding County-Union County-Quay County-
1013 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1045 PM
MDT...

At 1013 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Hayden, or 16 miles west of Amistad, moving east
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Hayden and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.

LAT...LON 3572 10359 3593 10361 3606 10321 3566 10318
TIME...MOT...LOC 0413Z 268DEG 13KT 3585 10344

Shoemake
Special weather statement, May 29, 10:46 PM MDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1046 PM MDT Sat May 29 2021

NMZ230-231-234-300515-
Harding County-Union County-Quay County-
1046 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1115 PM
MDT...

At 1046 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Hayden, or 10 miles southwest of Amistad, moving east
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Amistad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.

LAT...LON 3565 10339 3593 10339 3598 10304 3565 10304
TIME...MOT...LOC 0446Z 268DEG 14KT 3582 10330

Shoemake
Special weather statement, May 29, 11:16 PM MDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1116 PM MDT Sat May 29 2021

NMZ230-231-234-300545-
Harding County-Union County-Quay County-
1116 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1145 PM
MDT...

At 1116 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Nara Visa, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Nara Visa, Amistad and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern New Mexico.

LAT...LON 3556 10353 3586 10353 3597 10304 3553 10305
TIME...MOT...LOC 0516Z 275DEG 15KT 3574 10331

Shoemake
Local storm report, May 29, 11:22 PM MDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT SAT MAY 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     NON-TSTM WND GST 2 ENE CLAYTON           36.46N 103.14W
05/29/2021  M58 MPH          UNION              NM   ASOS

            KCAO ASOS.

&&

EVENT NUMBER ABQ202102334

JLS

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:43 PM MDTTornado Warning Tornado observedABQUnion47 min
May 29, 6:47 PM MDTSpecial Weather StatementABQMora28 min
May 29, 6:50 PM MDTSevere Thunderstorm WarningABQMora25 min
May 29, 7:27 PM MDTTornado WarningABQUnion24 min
May 29, 7:30 PM MDTSpecial Weather StatementABQMora30 min
May 29, 7:42 PM MDTSevere Thunderstorm WarningABQHarding, Mora33 min
May 29, 7:58 PM MDTSpecial Weather StatementABQHarding32 min
May 29, 8:08 PM MDTSevere Thunderstorm WarningABQHarding15 min
May 29, 8:20 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel25 min
May 29, 8:43 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel62 min
May 29, 8:57 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel108 min
May 29, 9:42 PM MDTSpecial Weather StatementABQHarding33 min
May 29, 10:06 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel39 min
May 29, 10:13 PM MDTSpecial Weather StatementABQHarding32 min
May 29, 10:20 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union3 hr
May 29, 10:43 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel62 min
May 29, 11:16 PM MDTSpecial Weather StatementABQHarding29 min
May 29, 11:42 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel49 min
May 30, 12:10 AM MDTSevere Thunderstorm WarningABQQuay, Union20 min
May 30, 5:49 AM MDTSpecial Weather StatementABQQuay26 min
May 30, 6:19 AM MDTSpecial Weather StatementABQQuay26 min
May 30, 6:52 AM MDTSpecial Weather StatementABQQuay23 min
May 30, 7:47 AM MDTSpecial Weather StatementABQQuay28 min
May 30, 7:52 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 30, 8:16 AM MDTSpecial Weather StatementABQQuay44 min
May 30, 8:50 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 30, 8:59 AM MDTSpecial Weather StatementABQQuay46 min
May 30, 10:24 AM MDTSpecial Weather StatementABQLincoln36 min
May 30, 11:00 AM MDTSpecial Weather StatementABQLincoln30 min
May 30, 11:38 AM MDTSpecial Weather StatementABQLincoln22 min
May 30, 11:52 AM MDTSevere Thunderstorm WarningABQLincoln29 min
May 30, 12:05 PM MDTAreal Flood AdvisoryABQLincoln3 hr
May 30, 12:08 PM MDTSpecial Weather StatementABQLincoln37 min
May 30, 12:15 PM MDTSevere Thunderstorm WarningABQTorrance32 min
May 30, 12:17 PM MDTSevere Thunderstorm WarningABQLincoln23 min
May 30, 12:31 PM MDTSevere Thunderstorm WarningABQColfax, Mora, Taos59 min
May 30, 12:39 PM MDTSpecial Weather StatementABQTorrance36 min
May 30, 1:00 PM MDTAreal Flood AdvisoryABQTorrance3 hr
May 30, 1:15 PM MDTSpecial Weather StatementABQTorrance30 min
May 30, 1:18 PM MDTSpecial Weather StatementABQLincoln27 min
May 30, 1:21 PM MDTSpecial Weather StatementABQColfax24 min
May 30, 1:30 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt16 min
May 30, 1:31 PM MDTSpecial Weather StatementABQTorrance29 min
May 30, 1:32 PM MDTSevere Thunderstorm WarningABQTorrance58 min
May 30, 1:36 PM MDTSpecial Weather StatementABQMora24 min
May 30, 1:39 PM MDTAreal Flood AdvisoryABQLincoln3 hr
May 30, 1:40 PM MDTAreal Flood AdvisoryABQTorrance3 hr
May 30, 1:43 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
May 30, 1:49 PM MDTSevere Thunderstorm WarningABQLincoln56 min
May 30, 1:56 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
May 30, 2:05 PM MDTSpecial Weather StatementABQMora25 min
May 30, 2:11 PM MDTSevere Thunderstorm WarningABQColfax, Mora64 min
May 30, 2:15 PM MDTSpecial Weather StatementABQColfax30 min
May 30, 2:17 PM MDTTornado WarningABQLincoln43 min
May 30, 2:19 PM MDTFlash Flood Warning EmergencyABQLincoln3 hr
May 30, 2:30 PM MDTSpecial Weather StatementABQ30 min
May 30, 2:36 PM MDTSpecial Weather StatementABQHarding24 min
May 30, 2:42 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel21 min
May 30, 2:47 PM MDTSpecial Weather StatementABQTorrance28 min
May 30, 2:51 PM MDTSpecial Weather StatementABQValencia39 min
May 30, 3:07 PM MDTSpecial Weather StatementABQMora23 min
May 30, 3:08 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln37 min
May 30, 3:11 PM MDTSevere Thunderstorm WarningABQMora23 min
May 30, 3:23 PM MDTSpecial Weather StatementABQBernalillo52 min
May 30, 3:31 PM MDTTornado Warning Tornado observedConsiderable damage threatABQUnion44 min
May 30, 3:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln27 min
May 30, 3:38 PM MDTAreal Flood AdvisoryABQColfax, Mora112 min
May 30, 3:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
May 30, 4:05 PM MDTSpecial Weather StatementABQBernalillo40 min
May 30, 4:06 PM MDTSpecial Weather StatementABQUnion24 min
May 30, 4:17 PM MDTSpecial Weather StatementABQGuadalupe28 min
May 30, 4:41 PM MDTTornado Warning Tornado observedABQChaves34 min
May 30, 4:45 PM MDTSevere Thunderstorm WarningABQChaves60 min
May 30, 4:49 PM MDTSpecial Weather StatementABQQuay26 min
May 30, 5:04 PM MDTSpecial Weather StatementABQLos Alamos26 min
May 30, 5:07 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 30, 5:15 PM MDTSevere Thunderstorm WarningABQRoosevelt60 min
May 30, 5:15 PM MDTTornado Warning Tornado observedABQChaves29 min
May 30, 5:18 PM MDTAreal Flood AdvisoryABQLincoln117 min
May 30, 5:28 PM MDTAreal Flood AdvisoryABQUnion3 hr

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.